# SDR 2006FA0000564

- Difficulty date: April 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Aircraft: N320RM
- Make and model: Cessna 340A
- Aircraft serial: 340A0939
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 530010854
- Condition: Corroded
- Location: Cabin
- Part time: 5,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AC MAINT, A STRONG FUEL ODOR WAS OBSERVED IN CABIN OF THE AC.  THIS AC HAD SAT IDLE ON RAMP FOR AT LEAST 10 MONTHS.  EXTERIOR OF AC WAS INSPECTED FOR OBVIOUS FUEL LEAKS WITH NONE BEING DETECTED.  BY THIS TIME FUEL SMELL IN CABIN HAD CLEARED UP, AC ENGINES WERE OPERATED.  DURING PART OF THIS OPERATION, MECH WAS RUNNING ENGINES WITH FUEL SYS IN CROSSFEED POSITION, AGAIN NOTICED A STRONG FUEL ODOR.  AC WAS BROUGHT BACK TO HANGER, FLOOR PANELS WERE TAKEN UP IN AREA OF CROSSFEED LINES WHERE THEY RUN THROUGH CABIN AREA.  IT WAS OBSERVED THAT A HEATER DUCT THAT WAS RUNNING PERPENDICULAR TO CROSSFEED LINES AND WAS IN CONTACT WITH LINES HAD CAUSED CORROSION TO FORM AND RESULTED IN PINHOLES IN BOTH LINES.  (K)
